MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS
Catalog Number 0006439
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 20dec2016 to assess the instrument test well image in question, which had visually a slight background of red blood cell adherence.An immucor field service engineer (fse) visited the customer site to assess the testing instrument in question on 21dec2016.The fse adjusted the washer residual volume from 0.86 g to 0.48 g.
 
Event or Problem Description
On 20dec2016, a customer site reported an unexpected negative antibody screen when using capture-r ready-screen (i and ii) on a galileo neo instrument, when tested on (b)(6) 2016.

Brand Name
CAPTURE-R READY-SCREEN (I AND II)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6239250
Report Number1034569-2017-00020
Device Sequence Number955455
Product Code KSZ
UDI-Device Identifier10888234000631
UDI-Public10888234000631
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date01/31/2017
Device Catalogue Number0006439
Device Lot NumberX454
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR